# SDR USAA920081850

- Difficulty date: October 8, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 51,463 hours, 34,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR, BRACKET CRACKED AT INBD CORNER ON FRAME AT BS 706, S11R.  REPLACED BRACKET AT INBD CORNER ON FRAME AT BS 706, S11R IAW B737 SRM 51-40-02.
